# SDR SWAA2021050617724

- Difficulty date: January 28, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 37,779 hours, 22,856 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB UPPER FWD SLIDING SEAL CRACKED @ L/E APPROX 2.5' / REMOVED AND REPLACED R/H STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31.
